# SDR 2007UALA01041

- Difficulty date: April 5, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 48,882 hours, 33,569 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Out Of Position
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB FWD UPPER BUSHING MIGRATED.  MAJOR REPAIR:  REMOVED BUSHING, FABRICATED AND INSTALLED NEW BUSHING PER AAR EAI070223IR.
